# SDR REXA2022052600982

- Difficulty date: April 29, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: CC670331516
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LATCH FOR TRU DOOR FUSELAGE SKIN IS CRACKED 	REMOVED AND REPLACED TRU DOOR LANDING IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-13-001-001-A01
